# SDR CALA2023050501375

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Sta 312 And Sta
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN PANEL BREAK BETWEEN STA 312 AND STA 328 AT LBL 11.5 WL 208.1 HAS CORROSION AROUND FASTNER HOLES REF AAR N/R 9672207 REMOVED AND REPLACED PANEL BRACK AT FWD CABIN FLOOR BETWEEN FS312 AND FS328 AT LBL WL208.1 IN REF IWTH B737 SRM 51-40-02-0G- 0 AND DWG 141A5400 WORK ACCOMPLISHED BY V981526
